# SDR YENA201802270113

- Difficulty date: February 27, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 71,277 hours, 26,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 784546
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,964 hours, 3,352 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EPSU 11WL BATTERY FAILED AN EMERGENCY LIGHTS SYS TEST.   REPLACED THE BATTERY IAW AMM 33-51-38, OPS CHECKED GOOD.
